# SDR CHQA201000111

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 21,245 hours, 20,068 cycles
- Engine: Allsn AE3007A
- Engine time: 21,592 hours, 19,905 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455503
- Part serial: 0180
- Condition: Failed
- Location: Mlg
- Part time: 24,541 hours, 20,838 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RETRACTED MLG & AFTER RETRACTION,  NLG DOORS REMAINED OPEN.  ACFT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  MX FOUND A GROUND AT PIN X2 ON K0642 RELAY SOCKET.  CONNECTOR P0774 DISCONNECTED ON W014 HARNESS & PIN X2, NO LONGER GROUNDED.  W014 HARNESS REPLACED WITH NO FURTHER DEFECTS NOTED.  FAULT RETURNED AGAIN ON 6/4/2010 AND A BENT PIN FOUND ON MLG CONTROL LEVER CONNECTOR AND A FAULTY UPLOCK PROX SWITCH IN THE NOSE UPLOCK BOX.  MLG CONTROL LEVER REPLACED ALONG WITH BOTH NOSE LANDING GEAR UPLOCK PROX SWITCHES.
